# SDR WX0A201306110012

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779306
- Condition: Corroded
- Location: Bs 1271 S28l-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT BS 1271 CORRODED BETWEEN 28L AND 29R.  REPAIRED FRAME.
